# SDR SWAA2022010348087

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION STRAP AT FLOOR PANEL 140DF ON BS 947 AFT CARGO COMPARTMENT. ; 2021- 544516 / [01] REPLACED STRAP LOCATED AT FLOOR PANEL 140DF ON BS 947 AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CORROSION IN SRM B737-700. IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02; [02] REPLACED STRAP LOCATED AT FLOOR PANEL 140DF ON BS 947 AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CORROSION IN SRM B737-700. IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02
